# SDR SWAA2022081123571

- Difficulty date: June 27, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #4 BEAM: ON HFEC INSPECTION; FOUND CRACKS IN INSPECTION AREA PER TASK 52-41-EG-SWA-001 FIG 1. / [01] UPDATED DOOR PN# AND SERIAL #;[02] FSD WAS REPAIRED ON CUSTOMER RO # P3564514-1 JOB # 550905; FSD WAS REMOVED ON AND WILL BE INSTALLED ON TTG8Q00D92VV;[03] UPDATED PARTS REQUIREMENT; NO FURTHER ACTION REQUIRED.;[04] VERIFIED CORRECTIVE ACTION 1-3
